Alert archive / Kentucky / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 65, NWS Louisville, KY

June 3, 2008Clark County, Fayette County, Madison County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jun 3, 2008, 7:42 AM EDT for Clark County, Fayette County, Madison County, Kentucky. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 3, 2008, 7:42 AM EDT (11:42 UTC)
Expired
Jun 3, 2008, 8:15 AM EDT
In force
33 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon

Counties Clark County, KY, Fayette County, KY, Madison County, KY

The radar

The Jackson,KY radar (KJKL), 90 km from the middle of the area, began a volume at 11:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 11.7 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2008-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2008-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
2475 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLMK 031142
SVRLMK
KYC049-067-151-031215-
/O.NEW.KLMK.SV.W.0065.080603T1142Z-080603T1215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
742 AM EDT TUE JUN 3 2008

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CLARK COUNTY IN EAST CENTRAL KENTUCKY...
  SOUTHEASTERN FAYETTE COUNTY IN EAST CENTRAL KENTUCKY...
  NORTHERN MADISON COUNTY IN EAST CENTRAL KENTUCKY...

* UNTIL 815 AM EDT...

* AT 740 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.  THIS
  STORM WAS LOCATED 10 MILES WEST OF WINCHESTER..AND MOVING SOUTHEAST
  AT 29 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WINCHESTER BY 755 AM EDT...

LAT...LON 3799 8406 3782 8418 3793 8446 3808 8435
TIME...MOT...LOC 1142Z 298DEG 26KT 3799 8436

$$

JSD
2 follow-up statements
000 
WWUS53 KLMK 031159
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
757 AM EDT TUE JUN 3 2008

KYC049-067-151-031215-
/O.CON.KLMK.SV.W.0065.000000T0000Z-080603T1215Z/
FAYETTE KY-CLARK KY-MADISON KY-
757 AM EDT TUE JUN 3 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 AM EDT
FOR NORTHERN MADISON...CLARK AND SOUTHEASTERN FAYETTE COUNTIES...

AT 740 AM EDT...TRAINED WEATHER SPOTTERS REPORTED WIND DAMAGE ACROSS 
LEXINGTON. THIS STORM IS CAPABLE OF PRODUCING DIME SIZE HAIL AND 
DAMAGING WINDS.  THIS STORM WAS LOCATED NEAR FORD...OR ABOUT 12 
MILES SOUTHEAST OF LEXINGTON...MOVING SOUTHEAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RUCKERVILLE BY 810 AM EDT...

LAT...LON 3799 8406 3782 8418 3793 8446 3808 8435
TIME...MOT...LOC 1157Z 298DEG 26KT 3794 8424

$$

JSD
000 
WWUS53 KLMK 031215
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
814 AM EDT TUE JUN 3 2008

KYC049-067-151-031224-
/O.EXP.KLMK.SV.W.0065.000000T0000Z-080603T1215Z/
FAYETTE KY-CLARK KY-MADISON KY-
814 AM EDT TUE JUN 3 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MADISON...CLARK AND
SOUTHEASTERN FAYETTE COUNTIES EXPIRES AT 815 AM EDT...

THE STORM THAT PROMPTED THE WARNING HAS WEAKENED SLIGHTLY. HOWEVER 
STRONG STORMS REMAIN IN THE AREA. THESE ARE CAPABLE OF PRODUCING 
SMALL HAIL...GUSTY WINDS...PERIODS OF HEAVY RAIN AND DEADLY 
LIGHTNING.

LAT...LON 3799 8406 3782 8418 3793 8446 3808 8435
TIME...MOT...LOC 1214Z 298DEG 26KT 3788 8410

$$

AL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 7:40 AM EDT, 2 minutes earlier.

Area forecast discussion, Jun 3, 7:40 AM EDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
740 AM EDT TUE JUN 3 2008

.UPDATE....

UPDATED FORECAST OUT BY 7:45 TO REFLECT CURRENT THUNDERSTORMS AND
EXPECTED ADDITIONAL THUNDERSTORMS UPSTREAM. WE WILL UP POPS IN THE
NORTHERN CWFA TO CATEGORICAL WITH CHANCE POPS ACROSS THE SOUTH.

SHORT RANGE(TODAY AND TONIGHT)...

PRIMARY CONCERN WILL BE THE AREAL COVERAGE OF THUNDERSTORMS EXPECTED
TO MOVE ACROSS OUR NORTHERN CWA DURING THE EARLY MORNING HOURS.

ENERGETIC UPPER FLOW ACROSS THE CONUS CURRENTLY FEATURES A TROUGH
ACROSS THE ROCKIES...A FLAT RIDGE ACROSS THE SOUTHERN PLAINS AND
TROUGHING ACROSS NORTHERN NEW ENGLAND. UPPER ENERGY ACROSS THE
SOUTHERN ROCKIES WILL EJECT NORTHEASTWARD TOWARDS THE LOWER GREAT
LAKES TODAY. LOW PRESSURE NOW OVER KANSAS WILL SCOOT EAST NORTHEAST
ALONG A WARM FRONT THAT WILL WILL MOVE NORTH TOWARDS NORTHERN
ILLINOIS LATE TODAY.

CURRENTLY THE SURFACE WARM FRONT LIES ROUGHLY FROM ST LOUIS
SOUTHEASTWARD INTO CENTRAL TENNESSEE...WITH AN ELEVATED BAROCLINIC
ZONE TO THE NORTHEAST OF THIS SURFACE FRONT. BY LATE TODAY...THIS
FRONT WILL LIFT NORTH OF KENTUCKY AND BRING IN INFLUX OF VERY WARM
HUMID AIR FOR THE NEXT SEVERAL DAYS.

THE GFS IS MOST ACCURATE WITH ITS DEPICTION OF THE ONGOING
DEVELOPMENT OF AN MCS ACROSS CENTRAL ILLINOIS. THIS CONVECTION WILL
CONTINUE THROUGH THE EARLY MORNING HOURS AND MOVE EAST SOUTHEAST
ALONG THE 850-300 MB THICKNESS LINES. THE GFS TRACK OF PRECIPITATION
MAY BE A BIT NORTHEAST OF REALITY...AND WILL TAKE A BLEND OF THE GFS
AND THE HPCQPF FROM 06Z.

ELEVATED THUNDERSTORMS SHOULD ENTER SOUTHWEST INDIANA BY 3 AM AND
MOVE NORTHEAST OF A LINE ROUGHLY FROM DUBOIS THROUGH JEFFERSON
COUNTY KENTUCKY...THROUGH PERHAPS THE LEXINGTON AREA. EXPECT A SHARP
PRECIP GRADIENT ALONG THE SOUTHWEST EDGE OF THESE THUNDERSTORMS.
LITTLE OR NO RAIN IS EXPECTED THIS MORNING ACROSS CENTRAL AND
SOUTHERN KENTUCKY...WHILE WIDESPREAD THUNDER IS EXPECTED ACROSS OUR
NORTHERN STRIP OF COUNTIES.

FORECAST SOUNDINGS DO SHOW A STRENGTHENING 850MB SOUTHWESTERN JET
DEVELOPING TOWARDS 12Z. TRAINING CELLS ALONG THIS EXPECTED MCS HINT
AT PERHAPS SOME HEAVY RAINFALL ALONG THE MAIN AXIS OF THESE WEST TO
EAST ORIENTATED STORMS. FEEL THE RISK FOR SEVERE STORMS IS LOW DUE
TO SOMEWHAT MARGINAL ELEVATED INSTABILITY...ALTHOUGH SOME OF THE
STRONGER CELLS MAY CONTAIN SMALL HAIL.

BY MID TO LATE MORNING...STORMS SHOULD BE EXITING THE NORTHERN
BLUEGRASS AREA. THIS AFTERNOON SHOULD BE MOSTLY DRY AS CONVECTIVE
CHANCES MOVE FARTHER NORTH ALONG RETREATING WARM FRONT. WILL
HOWEVER...KEEP CHANCE POPS ACROSS OUR NORTHERN COUNTIES THIS
AFTERNOON AND EVENING.

TEMPERATURES WILL WARM INTO THE UPPER 80S ACROSS OUR SOUTH...WITH
SOUTHWEST WINDS INCREASING TO 10 TO 15 MPH.

IN THE EXTENDED (WEDNESDAY THROUGH MONDAY)...

LITTLE CHANGE TO THE EXTENDED THIS MORNING...WITH VERY WARM WEATHER
AND OCCASIONAL CHANCES FOR THUNDERSTORMS STILL THE TREND FOR THE 2-7
DAY PERIOD.

FIRST SHOT FOR THUNDERSTORMS CONTINUES TO BE WEDNESDAY MORNING
ESPECIALLY IN THE NORTHERN ZONES...IF LINGERING MOISTURE ASSOCIATED
WITH THE NORTHERN MOVING COLD FRONT HANGS ON ACROSS THE AREA.  THIS
PRECIPITATION MOVES OFF QUICKLY TO THE NORTH BY MIDDAY FOR A
WEDNESDAY AFTERNOON THROUGH EARLY FRIDAY PERIOD OF DRY WEATHER UNDER
A BUILDING RIDGE OF HIGH PRESSURE FROM THE SOUTHEAST. THIS STRETCH
ALSO APPEARS TO BE THE WARMEST IN THE EXTENDED AT THIS
TIME...WEDNESDAY AFTERNOON THROUGH FRIDAY AFTERNOON...WITH HIGHS IN
THE 90S AND LOW TEMPERATURES IN THE LOWER TO MI 70S.

SOME SLIGHT RELIEF FROM TEMPERATURES MAY COME FROM A STORM SYSTEM
THAT WILL BRING OUR NEXT CHANCE FOR THUNDERSTORMS LATE FRIDAY
THROUGH SATURDAY NIGHT...BUT VERY WARM WEATHER SHOULD BE AROUND
THROUGH THE END OF THE EXTENDED. TIMING ONSET OF ANY THUNDERSTORMS
WITH THIS SYSTEM STILL SOMEWHAT IN DOUBT...AND IS LIKELY TO BE LATER
IF ANYTHING AS THE RIDGE TO THE SOUTHEAST WILL BE SLOW TO BREAK
DOWN.  SLOWER PROGRESSION OF THE SYSTEM AS A WHOLE COULD LINGER
SHOWERS INTO SUNDAY AS WELL...BUT WILL LOOK TO FURTHER MODEL RUNS
FOR CONSISTENCY BEFORE MAKING ANY ADDITIONS OF POP CHANCES IN THE
SUNDAY AND BEYOND TIME FRAME.

&&

.AVIATION (12Z TAFS)...

EXPECT SCATTERED THUNDERSTORMS TO CONTINUE THROUGH THE MORNING HOURS
AT ALL TAF SITES...WITH INCREASING COVERAGE AT SDF TOWARDS 18Z.
ALTHOUGH SCATTERED STORMS MAY CONTINUE AT BWG THROUGH 14Z...STORMS
WILL LIKELY DIMINISH AFTER MID MORNING.

CIGS SHOULD STAY VFR EXCEPT WITHIN THUNDERSTORMS.

A CLUSTER OF THUNDERSTORMS NOW EAST OF ST LOUIS WILL MOVE EAST
SOUTHEAST ACROSS SOUTHERN ILLINOIS. BASED ON EXTRAPOLATED TRACK OF
THESE STORMS...THEY WILL REACH SDF AROUND 18Z....AND AT LEX AROUND
11-13Z...SHOULD THEY HOLD TOGETHER.

SURFACE WINDS WILL STAY RELATIVELY LIGHT THIS MORNING...BUT WILL
INCREASE TO 10 TO 15 MPH THIS AFTERNOON.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

UPDATE.......JA
SHORT TERM...JSD
LONG TERM....JM
AVIATION.....JSD
Hazardous weather outlook, Jun 3, 3:54 AM EDT, 3 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
354 AM EDT TUE JUN 3 2008

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-040800-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
354 AM EDT TUE JUN 3 2008 /254 AM CDT TUE JUN 3 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

OCCASIONAL THUNDERSTORMS ARE LIKELY ACROSS NORTHERN KENTUCKY AND
SOUTHERN INDIANA THIS MORNING. ONLY MARGINAL INSTABILITY IS
AVAILABLE AND NONE OF THESE STORMS ARE EXPECTED TO BE SEVERE.

SCATTERED THUNDERSTORMS MAY DEVELOP ACROSS SOUTHERN INDIANA OR
NORTH CENTRAL KENTUCKY LATE THIS AFTERNOON AND EVENING. STORMS
THAT DEVELOP THIS AFTERNOON MAY BECOME STRONG WITH BRIEF VERY
HEAVY RAINFALL...FREQUENT CLOUD TO GROUND LIGHTNING AND GUSTY
WINDS.

SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS THE NORTH OVERNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY MORNING AND AGAIN FRIDAY
AFTERNOON THROUGH SATURDAY EVENING. IN ADDITION TO DANGEROUS
LIGHTNING...ANY THUNDERSTORMS THAT OCCUR WILL CONTAIN BRIEF HEAVY
RAINFALL AND GUSTY WINDS.  AT THIS TIME...SEVERE THUNDERSTORMS ARE
NOT ANTICIPATED WEDNESDAY MORNING...OR FRIDAY AFTERNOON THROUGH
SATURDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, Jun 3, 5:35 AM EDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
535 AM EDT TUE JUN 3 2008

KYZ030-031045-
JEFFERSON KY-
INCLUDING THE CITY OF...LOUISVILLE
535 AM EDT TUE JUN 3 2008

...THUNDERSTORM TO MOVE THROUGH THE LOUISVILLE AREA...

A THUNDERSTORM WILL MOVE THROUGH THE LOUISVILLE AREA OVER THE
NEXT HOUR OR SO. THIS THUNDERSTORM WILL CONTAIN DANGEROUS
LIGHTNING AND PERIODS OF HEAVY RAINFALL. IN ADDITION...SMALL PEA
SIZED HAIL MAY OCCUR AT TIMES WITH THIS STORM AS IT PASSES THROUGH
THE COUNTY.
Special weather statement, Jun 3, 5:56 AM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
556 AM EDT TUE JUN 3 2008

KYZ034-035-031045-
FRANKLIN-SHELBY-
556 AM EDT TUE JUN 3 2008

...STRONG STORM WILL MOVE OUT OF EASTERN SHELBY TOWARDS FRANKLIN COUNTY...

AT 552 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES EAST OF SHELBYVILLE...OR 30 MILES SOUTH
OF CARROLLTON...AND MOVING EAST AT 20 MPH.

FREQUENT DEADLY LIGHTNING...SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY
WINDS OF AROUND 35 TO 40 MPH... ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE...
  NEAR BAGDAD BY 605 AM EDT.
  NEAR CAPITAL CITY AIRPORT BY 630 AM EDT.
  NEAR FRANKFORT BY 635 AM EDT.
  NEAR FORKS OF ELKHORN BY 640 AM EDT.

JSD
Special weather statement, Jun 3, 6:25 AM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
625 AM EDT TUE JUN 3 2008

KYZ056-057-031115-
GARRARD-MADISON-
625 AM EDT TUE JUN 3 2008

...STRONG THUNDERSTORMS EXPECTED TO MOVE EAST ACROSS GARRARD AND
MADISON COUNTIES. ...

AT 621 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NICHOLASVILLE TO
DANVILLE...MOVING EAST AT 37 MPH.

FREQUENT DEADLY LIGHTNING...HEAVY RAIN...AND SMALL PEA OR MARBLE
SIZE HAIL... ARE EXPECTED WITH THESE STORMS.

THESE STORMS WILL BE...
  NEAR LANCASTER BY 630 AM EDT.
  NEAR RICHMOND BY 645 AM EDT.

JSD
Local storm report, Jun 3, 6:34 AM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
634 AM EDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 AM     HAIL             FRANKFORT               38.19N 84.87W
06/03/2008  E0.75 INCH       FRANKLIN           KY   EMERGENCY MNGR

            SIZE ESTIMATED OUTSIDE WINDOW OF EMERGANCY DISPATCH

&&

JSD
Special weather statement, Jun 3, 6:41 AM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
641 AM EDT TUE JUN 3 2008

KYZ040-041-031130-
FAYETTE-WOODFORD-
641 AM EDT TUE JUN 3 2008

...STRONG STORM WILL MOVE ACROSS FAYETTE COUNTY...

AT 638 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR VERSAILLES...OR 12 MILES SOUTHWEST OF
GEORGETOWN...AND MOVING SOUTHEAST AT 30 MPH.

FREQUENT DEADLY LIGHTNING...HEAVY RAIN...SMALL PEA OR MARBLE
SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH... ARE EXPECTED
WITH THIS STORM.

THIS STORM WILL BE...
  NEAR LEXINGTON BY 700 AM EDT.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

JSD
Local storm report, Jun 3, 7:28 AM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
728 AM EDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 AM     TSTM WND DMG     4 W LEXINGTON           38.04N 84.53W
06/03/2008                   FAYETTE            KY   EMERGENCY MNGR

            POWER LINES REPORTED DOWNED NEAR LEES TOWN AND WEST
            HAMPTON.

&&

JSD

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 6:17 AM EDTSevere Thunderstorm WarningLMKFranklin, Woodford28 min
Jun 3, 7:16 AM EDTSevere Thunderstorm WarningLMKBourbon, Fayette29 min
Jun 3, 8:29 AM EDTSevere Thunderstorm WarningLMKBourbon, Fayette, Scott31 min
Jun 3, 8:31 AM EDTSevere Thunderstorm WarningLMKJefferson29 min
Jun 3, 1:23 PM EDTSevere Thunderstorm WarningLMKTrimble37 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.